How To Deal With Chest Pain After 6 Months Of Pulmonary TB Treatment?

Illustration of How To Deal With Chest Pain After 6 Months Of Pulmonary TB Treatment?
Illustration: How To Deal With Chest Pain After 6 Months Of Pulmonary TB Treatment? post.medicalnewstoday.com

Hello, I want to ask my uncle, I was diagnosed with pulmonary TB. I have been treated for 6 months and have been declared cured. ……. then what’s the solution ??????

1 Answer:

Good evening, thanks for asking at HealthReplies.com. We understand your confusion. You need to understand that chest pain is not only caused by TB. There are a number of other diseases whose symptoms are chest pain so regardless of whether you actually have TB or not, if the disease that causes chest pain is not treated, the pain can persist.


Among the possible diseases are:

Pneumonia
Pleurisy
Chronic Obstructive Pulmonary Disease (COPD)
Pulmonary embolism
Heart disease
Muscle injury
Nerve disorders
Tumor or cancer

If the doctor who treats him states there is no problem even though the pain is real, he may have certain diseases that are not detected. And for that we recommend that you try to see a pulmonary doctor at another hospital to seek a second opinion. Thus, there can be new information obtained about your uncle's condition and the best handling.


In addition, also understand that it is your uncle's and your family's right to understand the illness suffered as a whole. If it's stated okay, you can ask in more detail where the pain is coming from and why it can be said to be okay. What is clear for now because the conditions are uncertain, all you can do is to live a healthy lifestyle by eating regularly, maintaining an ideal body weight, avoiding cigarettes, and if something bad happens to your uncle, such as shortness of breath, decreased awareness or pain that is not bearable, do not hesitate to check it to the nearest hospital emergency room. So, hopefully answering your question.

: by

Related Question

Head Banged

Head Banged

(2 years ago)

Hello. jdi yesterday’s head or arguably the left side of my forehead hit the door because at that time I was closing the door but dri outside someone broke down the door so t...

What Are The Late Side Effects Of Using Regular 5-day Steroid Medication?

What Are The Late Side Effects Of Using Regular 5-day Steroid Medication?

(2 years ago)

Night. I experience menstrual delays after taking dexharsan for 5 days routine 3×1 for the treatment of hordeolum. Is the delay in menstruation related to the side effects of ...

What Vitamins For The Brain?

What Vitamins For The Brain?

(2 years ago)

Hallo..I Ina, Age 25 yr. I want to ask, my catch is long and my brain gets tired … If there are things that are difficult, the brain doesn’t try to find a solution R...

Leave a Reply

Your email address will not be published.